# SDR DALA1030999868

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,714 hours, 68,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN TWO SEATS OF THE CABIN HAD FAILED.  MAINTENANCE REPLACED BOTH OF THE LIGHT ASSEMBLIES AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK.  (2010-00846)
